Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 272, NWS Springfield, MO

September 7, 2012Jasper County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Sep 7, 2012, 3:39 PM CDT for Jasper County, Missouri. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2012, 3:39 PM CDT (20:39 UTC)
Expired
Sep 7, 2012, 4:45 PM CDT
In force
66 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Jasper County, MO

The radar

The Springfield radar (KSGF), 75 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 4:04 PM CDTTSTM WND DMGWebb City, MOMUTIPLE TREES DOWN THROUGH OUT COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 2:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1095 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
1368 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

886 
WUUS53 KSGF 072039
SVRSGF
MOC097-072145-
/O.NEW.KSGF.SV.W.0272.120907T2039Z-120907T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JASPER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 445 PM CDT

* AT 334 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES
  NORTHWEST OF PURCELL...AND MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  AIRPORT DRIVE...ALBA...ASBURY...ATLAS...AVILLA...BROOKLYN
  HEIGHTS...CARL JUNCTION...CARTERVILLE...CARTHAGE...CARYTOWN...
  DUDENVILLE...DUENWEG...DUQUESNE...FIDELITY...IRON GATES...JASPER...
  JOPLIN...LAKESIDE...MAPLE GROVE...NECK CITY...OAKLAND PARK...
  ORONOGO...PURCELL...REEDS...WACO AND WEBB CITY.

INTERSTATE 44 BETWEEN MILE MARKERS 7 AND 28 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3734 9408 3728 9407 3711 9412 3705 9414
      3706 9460 3736 9462
TIME...MOT...LOC 2039Z 287DEG 48KT 3742 9446

HAIL...0.88IN
WIND...60 MPH

$$

COLUCCI
3 follow-up statements
960 
WWUS53 KSGF 072058
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT FRI SEP 7 2012

MOC097-072145-
/O.CON.KSGF.SV.W.0272.000000T0000Z-120907T2145Z/
JASPER MO-
358 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JASPER COUNTY
UNTIL 445 PM CDT...

AT 353 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED EAST OF JASPER IN 
NORTHERN JASPER COUNTY...AND MOVING SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
AIRPORT DRIVE...ALBA...ASBURY...ATLAS...AVILLA...BROOKLYN HEIGHTS...
CARL JUNCTION...CARTERVILLE...CARTHAGE...CARYTOWN...DUDENVILLE...
DUENWEG...DUQUESNE...FIDELITY...IRON GATES...JASPER...JOPLIN...
LAKESIDE...MAPLE GROVE...NECK CITY...OAKLAND PARK...ORONOGO...
PURCELL...REEDS...WACO AND WEBB CITY.

INTERSTATE 44 BETWEEN MILE MARKERS 8 AND 28 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3734 9408 3728 9407 3711 9412 3705 9414
      3706 9460 3736 9462
TIME...MOT...LOC 2056Z 307DEG 45KT 3720 9435

HAIL...0.88IN
WIND...60 MPH

$$
RUNNELS
682 
WWUS53 KSGF 072113
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 PM CDT FRI SEP 7 2012

MOC097-072145-
/O.CON.KSGF.SV.W.0272.000000T0000Z-120907T2145Z/
JASPER MO-
413 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JASPER COUNTY
UNTIL 445 PM CDT...

AT 408 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF CARTHAGE...AND MOVING SOUTHEAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...EMERGENCY MANAGEMENT.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE BRANCHES
         UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE MINOR DAMAGE
         TO SHINGLE ROOFS AND METAL OUTBUILDINGS.

THERE HAVE BEEN NUMEROUS REPORTS OF TREES AND POWER LINES DOWN 
ACROSS NORTHERN JASPER COUNTY.  DOPPLER RADAR INDICATES THAT WINDS 
MAY EXCEED 80 MPH AT TIMES.

LOCATIONS IMPACTED INCLUDE...
AIRPORT DRIVE...ALBA...ASBURY...ATLAS...AVILLA...BROOKLYN HEIGHTS...
CARL JUNCTION...CARTERVILLE...CARTHAGE...CARYTOWN...DUDENVILLE...
DUENWEG...DUQUESNE...FIDELITY...IRON GATES...JASPER...JOPLIN...
LAKESIDE...MAPLE GROVE...NECK CITY...OAKLAND PARK...ORONOGO...
PURCELL...REEDS...WACO AND WEBB CITY.

INTERSTATE 44 BETWEEN MILE MARKERS 8 AND 28 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3734 9408 3728 9407 3711 9412 3705 9414
      3706 9460 3736 9462
TIME...MOT...LOC 2112Z 307DEG 45KT 3708 9415

HAIL...0.88IN
WIND...70 MPH

$$

COLUCCI
282 
WWUS53 KSGF 072145
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
445 PM CDT FRI SEP 7 2012

MOC097-072155-
/O.EXP.KSGF.SV.W.0272.000000T0000Z-120907T2145Z/
JASPER MO-
445 PM CDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3734 9408 3728 9407 3711 9412 3705 9414
      3706 9460 3736 9462
TIME...MOT...LOC 2113Z 307DEG 45KT 3704 9417

$$

RUNNELS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 10:39 AM CDT, 5 hours earlier.

Area forecast discussion, Sep 7, 10:39 AM CDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1039 AM CDT FRI SEP 7 2012

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...
/ISSUED 1030 AM CDT FRI SEP 7 2012/

A COMPLEX FORECAST SCENARIO CONTINUED TO TAKE SHAPE THIS MORNING
AHEAD OF A POSITIVE TILT UPPER TROUGH THAT STRETCHED ACROSS THE
NORTHERN TIER OF THE U.S. A SURFACE LOW WAS LOCATED OVER NORTH
CENTRAL MISSOURI WITH COLD FRONT EXTENDING TO THE SOUTHWEST ACROSS
SOUTHEASTERN KANSAS INTO NORTH CENTRAL OKLAHOMA. THIS FRONT WILL
PUSH STEADILY SOUTH IN THE WAKE OF THE SURFACE LOW TRACING ACROSS
NORTHERN MISSOURI. THE FRONT WILL REACH THE INTERSTATE 44 CORRIDOR
BY MID AFTERNOON. WILL ALSO BE MONITORING A MINOR SHORTWAVE
TRACKING FROM NORTHEASTERN OKLAHOMA AND ACROSS SOUTHERN MISSOURI
THIS AFTERNOON.

EXPECT CONVECTION TO INITIALLY INCREASE TO OUR WEST BEHIND THE
FRONT AS THE SYNOPTIC SCALE SUPPORT SHIFTS SOUTHWARD AND INTERACTS
WITH THE FRONT. WIDESPREAD SHOWERS AND THUNDERSTORMS SHOULD
DEVELOP WITH TIME BEHIND THE FRONT AS IT PROGRESSES TO THE SOUTH
INTO THE REGION.

SCATTERED THUNDERSTORMS TO NUMEROUS WILL ALSO DEVELOP THIS AFTERNOON
AHEAD OF THE FRONT AND ESPECIALLY IN ADVANCE OF THE MINOR
SHORTWAVE TRACKING TOWARD SOUTH CENTRAL MISSOURI.

AMPLE SURFACE HEATING AHEAD OF THE FRONT WILL RESULT IN MODERATE
INSTABILITY. DEEP LAYER SHEAR WILL INCREASE WITH TIME AS THE UPPER
TROUGH GRADUALLY DIGS TO THE SOUTH. ULTIMATELY THE THE RISK FOR
SEVERE STORMS WILL EXIST AHEAD OF THE FRONT AND PRIMARILY ALONG
AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR.

THE COVERAGE AND TIMING OF RAIN HAS BEEN ADJUSTED IN THE FORECAST.

FOSTER

&&

.DISCUSSION...

GOOD MORNING TO EVERYONE ACROSS EXTREME SOUTHEAST KANSAS AND THE
MISSOURI OZARKS.  THE NATIONAL WEATHER SERVICE WILL CLOSELY MONITOR
FOR THE RISK OF STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING.

A FEW OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL
THE SIZE OF HALF DOLLARS...AND WIND GUSTS UP TO 65 MPH. LETS NOT
FORGET ABOUT CLOUD TO GROUND LIGHTNING...ESPECIALLY WITH ALL THE
FRIDAY NIGHT LIGHTS...AND ANY OTHER OUTDOOR ACTIVITIES THAT WILL BE
TAKING PLACE THIS EVENING.

THESE STORMS ARE EXPECTED TO DEVELOP ACROSS EASTERN KANSAS LATE THIS
MORNING...AND MOVE INTO WESTERN MISSOURI BY 2 PM.  THE WINDOW FOR
SEVERE WEATHER APPEARS TO RANGE FROM 2PM TO 7PM.  THE MORE INTENSE
STORMS ARE EXPECTED TO EXIT SOUTH CENTRAL MISSOURI BY 7PM.  PLEASE
NOTE THAT REDEVELOPMENT OF NON-SEVERE SHOWERS AND THUNDERSTORMS IS A
POSSIBILITY AFTER 7PM THIS EVENING BEHIND THE FRONT.

THIS TIMING IS SLIGHTLY FASTER THAN PREVIOUSLY THOUGHT...AS MODELS
HAVE TRENDED TOWARD A FASTER FRONTAL PASSAGE.

REGARDING THIS AFTERNOON'S ENVIRONMENT...POINT FORECAST SOUNDINGS
SUGGEST THAT MIXED LAYER PARCELS WILL HAVE 2000 - 2500 J/KG OF CAPE.
INSTABILITY LEVELS SHOULD BE GREATER OVER THE EASTERN OZARKS. THIS
INSTABILITY IN CONJUNCTION WITH INCREASING DEEP LAYER SHEAR OF
AROUND 30 KNOTS...WILL BE SUFFICIENT FOR A FEW STORMS TO PRODUCE
LARGE HAIL AND DAMAGING WINDS. WE FOLLOWED THE ECMWF OUTPUT FOR MAX
TEMPERATURES TODAY...WITH HIGHS IN THE UPPER 80S AND LOWER 90S.

WE FOLLOWED HPC'S GUIDANCE WITH RAINFALL AMOUNTS...RANGING FROM ONE
HALF OF AN INCH TO AROUND ONE INCH.  THESE AMOUNTS SHOULD BE
WIDESPREAD ACROSS THE REGION.  ALL RAINFALL WILL EXIT THE OZARKS BY
MIDNIGHT TONIGHT.

FANTASTIC WEATHER IS EXPECTED THROUGH THE REST OF THE WEEKEND.
CONDITIONS COULDN'T GET ANY BETTER FOR A LATE SUMMER CAMPING
TRIP...OR MAYBE A ROUND OF GOLF.  OVERNIGHT LOWS SATURDAY AND SUNDAY
WILL FALL INTO THE 50S.  MEANWHILE...AFTERNOON HIGHS ON SATURDAY
WILL ONLY WARM INTO THE 70S...WITH LOWER 80S EXPECTED ON SUNDAY.
HUMIDITY LEVELS WILL BE LOW THROUGH THE WEEKEND...MAKING THE AIR
FEEL GREAT.

THESE FALL LIKE CONDITIONS WILL OCCUR IN RESPONSE TO DEEP NORTHWEST
FLOW EVOLVING ACROSS MUCH OF THE NATIONS MID SECTION.  UPPER LEVEL
RIDGING WILL BECOME MORE ESTABLISHED LATE SUNDAY INTO
MONDAY...FACILITATING A RETURN OF SOUTHERLY BREEZES AT THE SURFACE.

THIS UPPER RIDGING PATTERN IS FAVORABLE FOR A WARMING TREND FROM
SUNDAY THROUGH ALL OF NEXT WEEK.  AS A MATTER OF FACT...IT'S LOOKING
LIKE TEMPERATURES IN THE MIDDLE 90S CAN NOT BE RULED OUT BY NEXT
WEDNESDAY...AS THE ECMWF AND THE GFS SIGNAL THE RETURN OF A
SUMMERTIME HIGH DIRECTED OVER SOUTHERN MISSOURI.

REGARDING PRECIPITATION CHANCES IN THE EXTENDED FORECAST...WE HAVE A
FAIRLY HIGH DEGREE OF CONFIDENCE IN A DRY WEATHER WILL BE THE RULE
FROM SATURDAY THROUGH WEDNESDAY OF NEXT WEEK.

HAVE A GREAT WEEKEND !

CRAMER

&&

.AVIATION...
/ISSUED 645 AM CDT FRI SEP 7 2012/

FOR THE 07/1200Z KSGF/KJLN/KBBG TAFS...THE MAIN CONCERNS WILL BE
WITH A STRONG COLD FRONT PASSING THROUGH THE REGION BETWEEN
07/1800Z AND 08/0000Z. THUNDERSTORMS ARE EXPECTED TO BECOME MORE
WIDESPREAD ALONG THE FRONT AS INSTABILITY INCREASES THIS AFTERNOON. MUCH
OF THE RAINFALL WILL OCCUR NEAR AND BEHIND THE FRONT. AS
TEMPERATURES COOL...POST FRONTAL CEILINGS WILL LOWER INTO AT
LEAST THE MVFR CATEGORY...POSSIBLY BRIEFLY BECOMING IFR. ALSO
EXPECT BRIEF PERIODS OF IFR VISIBILITY IN HEAVIER SHOWERS. GUSTY
NORTH WINDS WILL OCCUR BEHIND THE FRONT...DIMINISHING LATE IN THE
TAF PERIOD.

DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 7, 3:30 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 PM CDT FRI SEP 7 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-082030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
330 PM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP AND PUSH
  EAST ACROSS THE OUTLOOK AREA THIS AFTERNOON THROUGH EARLY
  EVENING. THERE IS AN ELEVATED RISK FOR SEVERE STORMS CAPABLE OF
  PRODUCING DAMAGING WINDS TO 70 MPH...LARGE HAIL UP TO THE SIZE
  OF HALF DOLLARS...VERY HEAVY RAINFALL...AND FREQUENT CLOUD TO
  GROUND LIGHTNING.

  THE PRIMARY LINE OF STORMS WILL EXTEND FROM THE LAKE OF THE
  OZARKS TO SPRINGFIELD AND CASSVILLE BY 5 PM...AND FROM NEAR
  VIENNA TO FORT LEONARD WOOD AND GAINESVILLE BY 7 PM.

  THE ELEVATED RISK FOR SEVERE WEATHER WILL PERSIST THROUGH 9 PM
  AS THE STORMS PROGRESS EAST ACROSS THE REMAINDER OF THE
  MISSOURI OZARKS.

  GENERAL SHOWERS AND THUNDERSTORMS WILL CONTINUE BEHIND THE COLD
  FRONT WITH THE RISK OF FREQUENT CLOUD TO GROUND LIGHTNING
  CONTINUING THROUGH MIDNIGHT.

  HEAT INDEX VALUES WILL APPROACH 100 DEGREES ACROSS FAR SOUTH
  CENTRAL MISSOURI AHEAD OF THE STORMS.

  GUSTY NORTH WINDS UP TO 30 MPH WILL FOLLOW THE FRONTAL PASSAGE
  LATER THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE LIKELY ACROSS THE OUTLOOK AREA AHEAD
 OF THE LINE OF THUNDERSTORMS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Sep 7, 3:18 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
318 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     XENIA                   38.00N 94.99W
09/07/2012                   BOURBON            KS   LAW ENFORCEMENT

            NUMEROUS TREES...POWER LINES AND POLES REPORTED DOWN.

&&

HATCH
Local storm report, Sep 7, 3:19 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
319 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND DMG     MAPLETON                38.01N 94.88W
09/07/2012                   BOURBON            KS   LAW ENFORCEMENT

            NUMEROUS TREES...POWERLINES AND POLES REPORTED DOWN.

&&

HATCH
Local storm report, Sep 7, 3:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     REDFIELD                37.84N 94.88W
09/07/2012                   BOURBON            KS   LAW ENFORCEMENT

            NUMEROUS TREES...POWERLINES AND POLES REPORTED DOWN.

&&

HATCH
Local storm report, Sep 7, 3:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TSTM WND DMG     GIRARD                  37.51N 94.84W
09/07/2012                   CRAWFORD           KS   LAW ENFORCEMENT

            SEVERAL POWER LINES WERE BLOWN DOWN IN GIRARD. WINDS
            ESTIMATED AT 60 TO 70 MPH. PEA SIZE HAIL ALSO REPORTED.

&&

WISE
Special weather statement, Sep 7, 3:28 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
328 PM CDT FRI SEP 7 2012

MOZ096-097-072100-
DOUGLAS MO-HOWELL MO-
328 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOUGLAS AND NORTHWESTERN
HOWELL COUNTIES UNTIL 400 PM CDT...

AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER EASTERN DOUGLAS COUNTY...OR 13 MILES SOUTH
OF MOUNTAIN GROVE...MOVING EAST AT 5 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3684 9225 3703 9228 3706 9209 3706 9203
      3701 9202 3685 9201
TIME...MOT...LOC 2027Z 260DEG 4KT 3694 9222

COLUCCI
Special weather statement, Sep 7, 3:31 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
331 PM CDT FRI SEP 7 2012

MOZ097-105-072100-
HOWELL MO-OZARK MO-
331 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOWELL AND NORTHEASTERN
OZARK COUNTIES UNTIL 400 PM CDT...

AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF DORA...OR 19 MILES WEST OF WEST
PLAINS...MOVING EAST AT 5 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE DORA...POTTERSVILLE AND SILOAM SPRINGS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3663 9220 3680 9223 3679 9210 3685 9209
      3686 9191 3665 9182
TIME...MOT...LOC 2031Z 260DEG 4KT 3669 9220

COLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 8:21 PM CDTSpecial Weather StatementSGFStone24 min
Sep 6, 8:45 PM CDTSevere Thunderstorm WarningSGFStone, Taney27 min
Sep 6, 10:15 PM CDTSpecial Weather StatementSGFMiller30 min
Sep 6, 10:19 PM CDTSevere Thunderstorm WarningSGFCamden, Miller28 min
Sep 7, 2:45 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark45 min
Sep 7, 2:58 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon47 min
Sep 7, 3:23 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, St. Clair, Vernon52 min
Sep 7, 3:28 PM CDTSpecial Weather StatementSGFHowell32 min
Sep 7, 3:31 PM CDTSpecial Weather StatementSGFHowell29 min
Sep 7, 3:36 PM CDTSevere Thunderstorm WarningSGFOregon39 min
Sep 7, 4:03 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton57 min
Sep 7, 4:05 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Dade, Hickory, Jasper, Lawrence and 2 more55 min
Sep 7, 4:19 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon, Texas41 min
Sep 7, 4:20 PM CDTSevere Thunderstorm WarningSGFCedar, Christian, Dade, Greene, Hickory, Jasper and 3 more55 min
Sep 7, 4:25 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Webster, Wright50 min
Sep 7, 4:37 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon18 min
Sep 7, 4:41 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone49 min
Sep 7, 4:50 PM CDTSevere Thunderstorm WarningSGFWebster44 min
Sep 7, 4:58 PM CDTSevere Thunderstorm WarningSGFLawrence16 min
Sep 7, 5:00 PM CDTTornado WarningSGFDallas, Laclede18 min
Sep 7, 5:10 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright50 min
Sep 7, 5:23 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Stone, Taney52 min
Sep 7, 5:41 PM CDTSevere Thunderstorm WarningSGFTexas49 min
Sep 7, 5:52 PM CDTTornado WarningSGFTexas22 min
Sep 7, 6:03 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski30 min
Sep 7, 6:29 PM CDTSpecial Weather StatementSGFDent31 min
Sep 7, 6:46 PM CDTSpecial Weather StatementSGFOregon29 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.